| Model Number |
305U221 |
| Medical Device Problem Codes |
Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information approximately 6 years and 11 months post implant of this aortic bioprosthetic valve that the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as severe aortic stenosis(as) with a aortic valve maximal velocity (av vmax) of 4.5msec, a mean gradient of 43mmhg and a aortic valve area of 0.5cm2, class ii shortness of breath (sob), mild aortic regurgitation (ar) which were observed during a transesophageal echocardiography (tee).Patient also underwent a 4dcat of the heart revealing persistent thickening of the basal portions of all three leaflets.The health care professional (hcp) noted "given persistence despite anticoagulation, consider chronic findings related to valvular degeneration versus persistent thrombus" and "moderate leaflet restriction persists." no intervention or adverse patient effects were reported.